# SDR 98ZZZX4006

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring Carrier
- Part number: 200497614
- Condition: Broken
- Location: Mlg
- Component: 200498005
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION AFTER TAKEOFF, THE GEAR INTRANSIT LIGHT WOULD NOT GO OUT.  SHORTLY THEREAFTER, THE LOW HYDRAULIC FLUID QUANTITY LIGHT CAME ON.  ON GEAR EXTENSION, THE DOWN AND LOCKED INDICATOR LIGHT DID NOT COME ON.  OPERATOR:  HORIZON AIRLINES.  CYCLES:  9,031.
